# SDR DALA2016102007385

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE ON BULKHEAD PYLON SUPPORT AT BS 1022 LONGERON 7L.   REPAIRED IAW ETI-17-16-130 REV. ORIGINAL AND ER/A 550341-14 REV. ORIGINAL.
